# SDR RU3A97001

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOTS REPORT CABIN GETS FUMES WHEN TEMPERATURE IS INCREASED ABOVE 70 DEGREES FAHRENHEIT AT ALTITUDE.  THE FUMES ARE MORE NOTICEABLE WITH HIGH POWER SETTINGS IN CLIMB AND GO-AROUND.  INCIDENT IS UNDER INVESTIGATION AT THIS TIME.  (X)
